Posted by A.M. (188.8.131.52) on August 20, 2001 at 00:51:06:
I've started to cut back on the predisone (or however you spell it) and though I don't feel as crappy I'm having more shadow headaches I guess... It seems like I'm right on the verge of a huge CH any second. I'm wondering if this is common. I've been trying very hard to stay calm and just relax. I CANNOT go through another week like I did recently. Two ER's, shots and the works, I just can't do it. Normal headaches, migraines I can handle.. but I can't do anymore of these killer non-stop CH spells again so soon, its not even been a week.
Anyone else experience this? This is my first round of this drug and I'm really new to it. Imitrex never seems to work and so far I've just been having to deal with the pain.
I know.. I'm rambling, but my head is hurting (like that is a surprise right?) and I am trying to figure what to tell the doctor's office tomorrow when I call them andt tell them its started again.
Ok.. I'll go back to trying to be calm now.
Post a Followup